# SDR YAD2003F00005

- Difficulty date: September 24, 2001
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gas Generator
- Part number: PT6A65BGG
- Part serial: 32413
- Condition: Seized
- Location: Rt Engine
- Part time: 18,466 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: X, A
- Precautionary procedure: A

## Discrepancy

AC DEPARTED AND GOING THROUGH 5,000 FT THE COPILOT REPORTED SEEING AN ORANGE FLASH FROM THE RT ENGINE, THEN LOUD NOISE AND FLASH OF FIRE FROM THE NR 2 ENG EXHAUST, PILOT REPORTED THAT ENGINE SEIZED AND WAS SECURED.  NO FIRE WARNING WAS RECEIVED AND THE FIRE EXTINGUISHING BOTTLE WAS NOT DISCHARGED. THE AC RETURNED AND MADE AN UNEVENTFUL LANDING.  THE OIL FILTER HAS BEEN INSPECTED AND FOUND CLEAN, THE COMPRESSOR IS SEIZED AND HAS HEAVY RUB/BLADE FAILURE ON THE FIRST STAGE COMPRESSOR AND ON THE COMPRESSOR TURBINE BLADES.  ENGINE IS REMOVED FOR MAJOR REPAIR.
